IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Characterizations Of Monoids By The Properties Of Their Intuitionistic Fuzzy Subacts

  • MUHAMMAD SHABIR

    ()

    (Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan)

  • MUHAMMAD SHOAIB ARIF

    ()

    (Department of Mathematics, Air University, Islamabad, Pakistan)

Registered author(s):

    In this paper, we initiate the study of intuitionistic fuzzy subacts of an S-act, where S is a monoid with zero and S-acts are representations of S. We introduce the notions of pure intuitionistic fuzzy, purely intuitionistic maximal and purely intuitionistic fuzzy prime ideals of a monoid. It is shown that the set of purely intuitionistic fuzzy prime ideals of S admits the structure of a topological space, called the pure intuitionistic fuzzy spectrum of S. We also define a pure intuitionistic fuzzy subact of an S-act and call an S-act intuitionistic fuzzy normal if each of its intuitionistic fuzzy subact is pure. Monoids, of which all S-acts are intuitionistic fuzzy normal, are characterized. It is shown among other results that such monoids are right weakly regular.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=pdf&id=pii:S179300571000158X
    Download Restriction: Access to full text is restricted to subscribers.

    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=html&id=pii:S179300571000158X
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal New Mathematics and Natural Computation.

    Volume (Year): 06 (2010)
    Issue (Month): 01 ()
    Pages: 31-48

    as
    in new window

    Handle: RePEc:wsi:nmncxx:v:06:y:2010:i:01:p:31-48
    Contact details of provider: Web page: http://www.worldscinet.com/nmnc/nmnc.shtml

    Order Information: Email:


    No references listed on IDEAS
    You can help add them by filling out this form.

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:wsi:nmncxx:v:06:y:2010:i:01:p:31-48. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.